# SDR UALA2008111302518

- Difficulty date: April 30, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 51,905 hours, 36,166 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Part number: 65446104
- Condition: Faulty
- Location: Nlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER CAPTAIN NOSE GEAR DID NOT RETRACT.  MAIN IND WAS GREEN AND NOSE WAS RED.  CYCLED GEAR, NO HELP.  SUSPECT AN INTERNAL PROBLEM WITH "NOSE GEAR MODULE PACKAGE".  ATTACH BOLTS REMOVED AND LINES "BROKEN" ON MODULE, READY FOR REPLACEMENT REPLACED NOSE GEAR MODULE AND SELECTOR VALVE, NO HELP.  REPLACED NOSE GEAR ACTUATOR AND NOSE GEAR RETRACT PRESSURE FUSE.  OPS CHECK AND LEAK CHECK GOOD.
